# SDR ABXA9702005

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591015891
- Condition: Corroded
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE AFT LOWER CARGO COMPARTMENT DOOR JAMB WEB CORRODED.  REPLACED WEB IAW DC9 SRM 51-30-21 AND 51-30-5.
